# SDR 99ZZZX4422

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9239Q
- Make and model: Beech 58
- Aircraft serial: TH139
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Part number: 9696001117
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HARD LINE FROM PROPELLER GOVERNOR TO PROPELLER ACCUMULATOR.  LINE ATTACHED TO FIREWALL FITTING WAS CHAFING ON AIR DUCT TO THROTTLE BODY.  RE-ROUTED LINE TO CLEAR HOSE.
